# SDR ASAA0954124

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,845 hours, 2,911 cycles
- Engine: Ge CFM567B24
- Engine time: 518 hours, 182 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 896760
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 518 hours, 182 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A/C 557 TOPPED FOR ENG. OIL SPIKE FOR NR 1 ENG.  INSUFFICIENT DATA AVAILABLE FOR RE CALCULATING SPIKE REC. GROUNDED YES.  AC ENG NR 1 BACK DOWN TO ETOPS CONSUMPTION LIMITS AT .23 RELEASED FROM TOP DEFERRAL. SEAMC JERRY NOTIFIED.
